Works matching DE "HYPERGEOMETRIC series"
Results: 761
q-Analogs of Lidstone expansion theorem, two-point Taylor expansion theorem, and Bernoulli polynomials.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 6, p. 853, doi. 10.1142/S0219530518500264
- By:
- Publication type:
- Article
Hypergeometric Solution of q-Schlesinger System of Rank Two.
- Published in:
- Letters in Mathematical Physics, 2005, v. 73, n. 3, p. 237, doi. 10.1007/s11005-005-0020-z
- By:
- Publication type:
- Article
Identities for Hypergeometric Integrals of Different Dimensions.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 2, p. 89, doi. 10.1007/s11005-004-6364-y
- By:
- Publication type:
- Article
ASYMPTOTIC BEHAVIORS FOR PARTIAL SUM PROCESSES OF A GAUSSIAN SEQUENCE.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 1/2, p. 43, doi. 10.1023/B:AMHU.0000028235.82111.cf
- By:
- Publication type:
- Article
Performance of MIMO System Through Nakagami Fading Channel with Arbitrary Fading Parameters.
- Published in:
- Wireless Personal Communications, 2009, v. 50, n. 3, p. 367, doi. 10.1007/s11277-008-9610-2
- By:
- Publication type:
- Article
Harmonic analysis on the infinite-dimensional unitary group.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 6, p. 886, doi. 10.1007/s10958-012-0722-6
- By:
- Publication type:
- Article
CURIOSITIES REGARDING WAITING TIMES IN PÓLYA'S URN MODEL.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 2, p. 149
- By:
- Publication type:
- Article
A series evaluation technique based on a modified Abel lemma.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 4, p. 1520, doi. 10.55730/1300-0098.3177
- By:
- Publication type:
- Article
A general double-series identity and its application in hypergeometric reduction formulas.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 6, p. 2759, doi. 10.3906/mat-2105-101
- By:
- Publication type:
- Article
A contiguous extension of Dixon's theorem for a terminating <sub>4</sub>F<sub>3</sub>(1) series with applications.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 5, p. 1903, doi. 10.3906/mat-2102-42
- By:
- Publication type:
- Article
Hypergeometric distribution of the number of draws from an urn with two types of items before one of the counts reaches a threshold.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 5, p. 1881, doi. 10.3906/mat-1907-121
- By:
- Publication type:
- Article
Q-analogues of five difficult hypergeometric evaluations.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 3, p. 791, doi. 10.3906/mat-1906-15
- By:
- Publication type:
- Article
On extensions of two results due to Ramanujan.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 2, p. 348, doi. 10.3906/mat-1909-59
- By:
- Publication type:
- Article
Evaluating a class of balanced q -series.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2699, doi. 10.3906/mat-1710-90
- By:
- Publication type:
- Article
On a new identity for the H-function with applications to the summation of hypergeometric series.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 924, doi. 10.3906/mat-1705-48
- By:
- Publication type:
- Article
THE EFFECTS OF REINFORCER MAGNITUDE ON TIMING IN RATS.
- Published in:
- Journal of the Experimental Analysis of Behavior, 2007, v. 87, n. 3, p. 201, doi. 10.1901/jeab.2007.38-06
- By:
- Publication type:
- Article
Hypergeometric series and generalized harmonic numbers.
- Published in:
- Journal of Difference Equations & Applications, 2025, v. 31, n. 1, p. 85, doi. 10.1080/10236198.2024.2388746
- By:
- Publication type:
- Article
On two-term hypergeometric recursions with free lower parameters.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 7, p. 870, doi. 10.1080/10236198.2024.2336480
- By:
- Publication type:
- Article
Ramanujan-inspired series for 1/π involving harmonic numbers.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 6, p. 775, doi. 10.1080/10236198.2024.2325492
- By:
- Publication type:
- Article
General q-series transformations based on Abel's lemma on summation by parts and their applications.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 5, p. 553, doi. 10.1080/10236198.2024.2302379
- By:
- Publication type:
- Article
On a conjectural series of Sun for the mathematical constant β(4).
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 3, p. 320, doi. 10.1080/10236198.2023.2284195
- By:
- Publication type:
- Article
A new extension of a "divergent" Ramanujan-type supercongruence.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 1, p. 122, doi. 10.1080/10236198.2023.2270536
- By:
- Publication type:
- Article
Further WZ-based methods for proving and generalizing Ramanujan's series.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 3, p. 366, doi. 10.1080/10236198.2023.2198042
- By:
- Publication type:
- Article
A parametric congruence motivated by Orr's identity.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 2, p. 198, doi. 10.1080/10236198.2023.2186148
- By:
- Publication type:
- Article
Divided differences and well-poised q-series.
- Published in:
- Journal of Difference Equations & Applications, 2022, v. 28, n. 4, p. 485, doi. 10.1080/10236198.2022.2046736
- By:
- Publication type:
- Article
Gosper summability of rational multiples of hypergeometric terms.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 12, p. 1723, doi. 10.1080/10236198.2021.2007903
- By:
- Publication type:
- Article
A WZ proof for a Ramanujan-like series involving cubed binomial coefficients.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 10, p. 1507, doi. 10.1080/10236198.2021.1993840
- By:
- Publication type:
- Article
Some q-congruences on double basic hypergeometric sums.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 3, p. 453, doi. 10.1080/10236198.2021.1906236
- By:
- Publication type:
- Article
Several transformation formulas for basic hypergeometric series.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 2, p. 157, doi. 10.1080/10236198.2021.1876683
- By:
- Publication type:
- Article
Some q-supercongruences for truncated forms of squares of basic hypergeometric series.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 1, p. 16, doi. 10.1080/10236198.2020.1862808
- By:
- Publication type:
- Article
q-difference equations for homogeneous q-difference operators and their applications.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 7, p. 987, doi. 10.1080/10236198.2020.1804888
- By:
- Publication type:
- Article
Partial theta function identities from Wang and Ma's conjecture.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 4, p. 532, doi. 10.1080/10236198.2020.1751832
- By:
- Publication type:
- Article
Generating functions for vector partition functions and a basic recurrence relation.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 7, p. 1052, doi. 10.1080/10236198.2019.1649396
- By:
- Publication type:
- Article
Proof of a basic hypergeometric supercongruence modulo the fifth power of a cyclotomic polynomial.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 7, p. 921, doi. 10.1080/10236198.2019.1622690
- By:
- Publication type:
- Article
WZ pairs and q-analogues of Ramanujan series for 1/π.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 12, p. 1871, doi. 10.1080/10236198.2018.1551380
- By:
- Publication type:
- Article
Proofs of some Ramanujan series for 1/π using a program due to Zeilberger.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 10, p. 1643, doi. 10.1080/10236198.2018.1512982
- By:
- Publication type:
- Article
Infinite summation formulas related to Riemann Zeta function from hypergeometric series.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 7, p. 1114, doi. 10.1080/10236198.2018.1464562
- By:
- Publication type:
- Article
Some supercongruences on truncated hypergeometric series.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 3, p. 438, doi. 10.1080/10236198.2017.1418863
- By:
- Publication type:
- Article
Generalized harmonic number summation formulae via hypergeometric series and digamma functions.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 7, p. 1204, doi. 10.1080/10236198.2017.1318861
- By:
- Publication type:
- Article
Summation formulas involving generalized harmonic numbers.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 10, p. 1554, doi. 10.1080/10236198.2016.1216112
- By:
- Publication type:
- Article
Contiguous relations and summation and transformation formulae for basic hypergeometric series.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 12, p. 2029, doi. 10.1080/10236198.2013.798657
- By:
- Publication type:
- Article
Proof of Andrews' conjecture on a 4 φ 3 summation.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 6, p. 1035, doi. 10.1080/10236198.2012.716048
- By:
- Publication type:
- Article
First-order non-homogeneous q -difference equation for Stieltjes function characterizing q -orthogonal polynomials.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 5, p. 814, doi. 10.1080/10236198.2012.693484
- By:
- Publication type:
- Article
Partial sums of Bailey's 6 ψ 6 -series to faster convergent series.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 2, p. 239, doi. 10.1080/10236190903460388
- By:
- Publication type:
- Article
Telescopic creation for identities of Rogers–Ramanujan type.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 2, p. 167, doi. 10.1080/10236190902810401
- By:
- Publication type:
- Article
Geometric properties of generalized polylogarithm.
- Published in:
- Integral Transforms & Special Functions, 2010, v. 21, n. 9, p. 691, doi. 10.1080/10652461003593328
- By:
- Publication type:
- Article
Karlsson-Minton summation theorems for the generalized hypergeometric series of unit argument.
- Published in:
- Integral Transforms & Special Functions, 2010, v. 21, n. 8, p. 603, doi. 10.1080/10652460903497259
- By:
- Publication type:
- Article
The Gauss 2F1(1)-summation theorem and harmonic number identities.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 12, p. 925, doi. 10.1080/10652460903016166
- By:
- Publication type:
- Article
Some combinatorial series identities and rational sums.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 2, p. 83, doi. 10.1080/10652460802499786
- By:
- Publication type:
- Article
The modified Abel lemma on summation by parts and terminating hypergeometric series identities.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 2, p. 93, doi. 10.1080/10652460802499828
- By:
- Publication type:
- Article